MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE, HVT, 8.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE, HVT, 8.0; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-10316
Medical Device Problem Codes Inflation Problem (1310); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that prior to use in the clinical setting, "the cuff on the endotracheal tube are difficult to inflate and do not hold air/pressure well and are very prone to leaks.[they] do not work during surgical cases requiring trendelenburg with increase in abdominal pressure".No patient involvement.
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "does not stay inflated - cuff" could not be confirmed since the actual sample was not returned.The customer returned a representative sample in place of the actual sample that resulted in the complaint issue.Upon functional inspection, no problems were found with the returned device as it was able to properly inflate and deflate.No leaks were found with the sample.A device history record review was performed on the device with no evidence to suggest a manufacturing related cause.The probable cause of this complaint issue could not be determined without the actual device.
 
Event or Problem Description

Brand Name
ET TUBE, HVT, 8.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17783033
Report Number3003898360-2023-01365
Device Sequence Number5494039
Product Code BTR
UDI-Device Identifier04026704397051
UDI-Public04026704397051
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-10316
Device Lot Number73K2200170
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2023
Supplement Date Received by Manufacturer10/23/2023
Initial Report FDA Received Date09/20/2023
Supplement Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown